Публикация №12116

Название публикацииA DISCRETE-TIME QUEUEING SYSTEM WITH CHANGES IN THE VACATION TIMES
Название на другом языке
Тип публикацииСтатья
ИзданиеInternational Journal of Applied Mathematics and Computer Science
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2016
Том26
Номер2
ГлаваНе задан
Страницы379-390
АннотацияНе задан
АвторыAtencia I.M.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2011) GEO(M)/G/1/N SYSTEM WITH LIFO DISCIPLINE WITHOUT INTERRUPTS AND CONSTRAINED TOTAL AMOUNT OF CUSTOMERS

(2004) QUEUEING THEORY

(2004) THE STATIONARY STATE PROBABILITY IN THE BMAP/G/1/R QUEUEING SYSTEM WITH INVERSE DISCIPLINE AND PROBABILISTIC PRIORITY

(2014) СТАЦИОНАРНЫЕ ВЕРОЯТНОСТИ СОСТОЯНИЙ В СИСТЕМЕ ОБСЛУЖИВАНИЯ С ИНВЕРСИОННЫМ ПОРЯДКОМ ОБСЛУЖИВАНИЯ И ОБОБЩЕННЫМ ВЕРОЯТНОСТНЫМ ПРИОРИТЕТОМ / STATIONARY DISTRIBUTION IN A QUEUEING SYSTEM WITH INVERSE SERVICE ORDER AND GENERALIZED PROBABILISTIC PRIORITY

(2013) СТАЦИОНАРНЫЕ ХАРАКТЕРИСТИКИ СИСТЕМЫ ОБСЛУЖИВАНИЯ С ИНВЕРСИОННЫМ ПОРЯДКОМ ОБСЛУЖИВАНИЯ, ВЕРОЯТНОСТНЫМ ПРИОРИТЕТОМ И ГИСТЕРЕЗИСНОЙ ПОЛИТИКОЙ / STATIONARY CHARACTERISTICS OF A SERVICE SYSTEM WITH INVERSION SERVICE, PROBABILISTIC PRIORITY, AND HYSTERETIC POLITICS